# SDR 2010FA0000784

- Difficulty date: July 12, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N595G
- Make and model: Cessna 560XL
- Aircraft serial: 5605224
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8237002
- Part serial: F533G4
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

WHILE DESCENDING INTO THE BASE AIRPORT, THE NR 2 ENGINE WOULD NOT ROLL BACK TO IDLE WHEN THE THROTTLE WAS CLOSED.  THE THROTTLE APPEARED TO HAVE NO AUTHORITY OVER THE ENGINE AT THAT POINT.  A SLOW ACCELERATION OF THE NR 2 ENGINE FORCED THE CREW TO SHUT IT DOWN.  REPAIR STATION WAS CALLED AND ACCESSED THE PROBLEM.  THEY DECIDED TO R & R FCU.  AFTER THE FCU WAS R & R, A RUN-UP OF THE ENGINE VERIFIED THAT THE FCU WAS THE PROBLEM.  ACFT WAS RETURNED TO SERVICE.
